Alert archive / Iowa / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Des Moines, IA

May 19, 2013Jasper County, Poweshiek County, Iowa

NWS Des Moines, IA issued this flash flood warning at May 19, 2013, 10:01 PM CDT for Jasper County, Poweshiek County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 10:01 PM CDT (03:01 UTC)
Expired
May 20, 2013, 4:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, IA, Poweshiek County, IA

The radar

The Des Moines radar (KDMX), 81 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1386 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

663 
WGUS53 KDMX 200301
FFWDMX
IAC099-157-200900-
/O.NEW.KDMX.FF.W.0012.130520T0301Z-130520T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1001 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN JASPER COUNTY IN CENTRAL IOWA...
  WESTERN POWESHIEK COUNTY IN CENTRAL IOWA...

* UNTIL 400 AM CDT

* AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. AS MUCH AS 2 TO 3 INCHES HAS FALLEN OVER PORTIONS OF 
  THE WARNED AREA...WITH ADDITIONAL RAINFALL AS MUCH AS 1 TO 2 
  INCHES EXPECTED OVER THE NEXT COUPLE HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GRINNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4151 9263 4151 9304 4186 9292 4186 9257

$$

ZOGG
2 follow-up statements
826 
WGUS73 KDMX 200358
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1058 PM CDT SUN MAY 19 2013

IAC099-157-200900-
/O.CON.KDMX.FF.W.0012.000000T0000Z-130520T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWESHIEK IA-JASPER IA-
1058 PM CDT SUN MAY 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN JASPER AND
WESTERN POWESHIEK COUNTIES UNTIL 400 AM CDT...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
ALTHOUGH THE THUNDERSTORMS WITH THE HEAVIEST RAINFALL HAVE MOVED 
NORTHEAST OUT OF THE WARNED AREA...MODERATE RAINFALL IS CONTINUING 
TO FALL. AS MUCH AS 3 TO 4 INCHES HAS FALLEN ACROSS PORTIONS OF THE 
WARNED AREA. UP TO 0.5 INCHES OF ADDITIONAL RAINFALL IS EXPECTED.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH  FLOODING INCLUDE...
GRINNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4151 9263 4151 9304 4186 9292 4186 9257

$$

ZOGG
585 
WGUS73 KDMX 200504
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1204 AM CDT MON MAY 20 2013

IAC099-157-200519-
/O.CAN.KDMX.FF.W.0012.000000T0000Z-130520T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POWESHIEK IA-JASPER IA-
1204 AM CDT MON MAY 20 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN JASPER AND
WESTERN POWESHIEK COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4151 9263 4151 9304 4186 9292 4186 9257

$$

BEERENDS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 19, 7:12 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, May 19, 7:12 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
712 PM CDT SUN MAY 19 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 330 PM CDT SUN MAY 19 2013

MAIN CONCERNS ARE SEVERE WEATHER THIS PERIOD. CURRENT WATCHES
ACROSS THE AREA FOR THE POTENTIAL OF TORNADOES THIS EVENING.
THOUGH INSTABILITY HAS WANED ACROSS CENTRAL AND WESTERN SECTIONS
OF IOWA WITH SHORT WAVE APPROACHING FROM THE SOUTH INSTABILITY
WILL ONCE AGAIN INCREASE OVER THE REGION. MODELS HAVE CONTINUED TO
ADVERTISE INCREASING WIND FIELDS ALOFT WITH APPROACHING WAVE WHICH
SHOULD SUPPORT SUPERCELLS WITH TORNADO POTENTIAL AS WELL. LOWS
OVERNIGHT WILL DROP INTO THE 60S WITH WINDS BECOMING MORE SW AS
DRY SLOT WORKS ITS WAY INTO THE AREA AFT 06Z. EXPECTING MOST OF
THE ACTIVITY TO REACH WEST CENTRAL IOWA BY 22Z AND NEARING CENTRAL
SECTIONS BY 00-01Z WITH EASTERN COUNTIES SEEING STORMS THROUGH
03Z.

.LONG TERM.../MONDAY THROUGH SUNDAY/...
ISSUED AT 330 PM CDT SUN MAY 19 2013

FORECAST CONCERN DEALS WITH CUTOFF LOW LINGERING OVER THE MIDWEST
THROUGH THE MIDDLE OF THE WEEK AND TIMING OF PRECIP CHANCES
ASSOCIATED WITH THIS SYSTEM. MODELS ARE IN GOOD AGREEMENT THROUGH
MID WEEK AND LEANED TOWARD A NAM/ECMWF BLEND.

.MONDAY THROUGH WEDNESDAY...UPPER LOW STALLS OR SLIGHTLY
RETROGRADES INTO EASTERN SOUTH DAKOTA TOMORROW AND LOOKS TO PLACE
MUCH OF THE FORECAST AREA IN THE DRY SLOT. CUT BACK ON POPS DURING
THE DAY OVER CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA
WHERE BEST FORCING PUSHES INTO NORTHERN IOWA AND INTO MINNESOTA.
LATEST 4.0KM WRF PUSHES CONVECTION INTO FAR NORTHERN IOWA AND
INTO MINNESOTA BY 12Z MONDAY AND KEEPS THE REST OF THE FORECAST
AREA MAINLY DRY UNTIL LATE IN THE DAY. SEVERE POTENTIAL EXIST
ACROSS EASTERN SECTIONS OF THE FORECAST AREA BY THE LATE
AFTERNOON AS THE PEAK HEATING AIDS IN DESTABILIZATION. MAIN THREAT
LOOKS TO BE HAIL AND WINDS WITH THE DECENT CAPE PRESENT AND DEEP
LAYER SHEAR. ANOTHER SHORTWAVE ROUNDS THE UPPER LOW MONDAY NIGHT
AND LIKELY WILL BE THE TRIGGER FOR STORMS ACROSS EASTERN AND
NORTHERN IOWA. HAVE HIGHEST POPS OVER EASTERN PORTIONS OF THE
FORECAST AREA THROUGH 06Z TUESDAY. DRY SLOT MOVES BACK INTO IOWA
PAST 12Z TUESDAY AND HAD TO CUT BACK ON POPS OVER CENTRAL TO
SOUTHERN IOWA DURING THE DAY TUESDAY. THE UPPER LOW FINALLY PUSHES
EASTWARD INTO NORTHERN IOWA BY WEDNESDAY MORNING AND BRINGS SOME
LIGHT STRATI-FORM RAIN DURING THE DAY WEDNESDAY.

.THURSDAY THROUGH SATURDAY...COLDER TEMPERATURES FILTER INTO THE
REGION DURING THIS TIME FRAME AS SURFACE HIGH BUILDS ACROSS THE
STATE. GENERALLY DRY CONDITIONS ANTICIPATED UNTIL SOME WEAK
THETA-E ADVECTION DEVELOPS LATE FRIDAY NIGHT INTO SATURDAY ON
THE BACKSIDE OF THE SURFACE HIGH.

&&

.AVIATION...20/00Z
ISSUED AT 712 PM CDT SUN MAY 19 2013

LINE OF SEVERE STORMS FROM MCW TO KAMW TO N OF NWS OFFICE WILL MOVE
ACROSS THE TAF LOCATIONS THROUGH 10 PM.  WND G55KTS POSSIBLE ALONG
WITH LARGE HAIL.  ADDITIONAL STORMS OVER NEB WILL MOVE INTO WESTERN
IOWA OVERNIGHT BUT AIRMASS WILL NOT BE AS CONDUCIVE TO SEVERE
STORMS.  SHOULD BE A BREAK AFT 12Z THROUGH 21Z BEFORE NEXT ROUND OF
STORMS MONDAY...MAINLY ALONG AND EAST OF A KMCW TO KDSM LINE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...REV
LONG TERM...PODRAZIK
AVIATION...FAB
Hazardous weather outlook, May 19, 4:21 PM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
421 PM CDT SUN MAY 19 2013

IAZ004>007-015>017-023>028-033>039-044>046-057-058-070-071-202130-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
AUDUBON-GUTHRIE-CASS-ADAIR-
421 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WITH SEVERE WEATHER EXPECTED ARE EXPECTED
THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING
SURFACE WINDS IN EXCESS OF 60MPH. AN ISOLATED TORNADO WILL BE
POSSIBLE DURING THIS TIME. IN ADDITION...LOCALIZED HEAVY RAIN IS
EXPECTED LATE TODAY INTO TONIGHT WHICH MAY PRODUCE PONDING OF
WATER AND POSSIBLY ISOLATED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY
INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER
MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY
AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND
DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL
SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE
WORK WEEK.

IAZ047>050-059>062-072>075-081>086-092>097-202130-
BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-
RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
421 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED BY EARLY EVENING SPREADING
NORTHEAST ACROSS THE AREA INTO TONIGHT. SIGNIFICANT SEVERE WEATHER
IS EXPECTED WITH THESE STORMS LATER INTO THE EVENING WITH ALL
MODES OF SEVERE WEATHER POSSIBLE. GOLF BALL HAIL...DAMAGING SURFACE
WINDS IN EXCESS OF 60MPH AND A FEW TORNADOES WILL BE POSSIBLE
DURING THIS TIME. HEAVY RAINFALL IN SOME OF THE STORMS MAY LEAD TO
PONDING OF WATER...MAINLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY
INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER
MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY
AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND
DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL
SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE
WORK WEEK.

REV

In the hours before

Local storm report, May 19, 9:26 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HAIL             3 NNW MINGO             41.81N 93.31W
05/19/2013  E1.00 INCH       JASPER             IA   TRAINED SPOTTER

&&

DEROY
Local storm report, May 19, 9:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
929 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     5 SE MARSHALLTOWN       41.98N 92.84W
05/19/2013                   MARSHALL           IA   EMERGENCY MNGR

&&

DEROY
Local storm report, May 19, 9:36 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
936 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     CINCINNATI              40.63N 92.92W
05/19/2013                   APPANOOSE          IA   LAW ENFORCEMENT

            WIND DAMAGE WITH TREE BLOCKING ROAD. ROAD NOW CLEARED.

&&

RVACHALE
Local storm report, May 19, 9:40 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     CENTERVILLE             40.73N 92.87W
05/19/2013  M63 MPH          APPANOOSE          IA   AWOS

            AWOS

&&

RVACHALE
Local storm report, May 19, 9:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
942 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     PULASKI                 40.70N 92.27W
05/19/2013                   DAVIS              IA   FIRE DEPT/RESCUE

            STRONG WINDS WITH TREE DAMAGE AND BLEW TIN OFF THE ROOF
            OF A HOUSE. HEAVY RAIN AS WELL.

&&

BEERENDS
Local storm report, May 19, 9:58 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND GST     N OSKALOOSA AIRPORT     41.23N 92.49W
05/19/2013  M60.00 MPH       MAHASKA            IA   TRAINED SPOTTER

&&

BEERENDS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:08 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Story52 min
May 19, 7:14 PM CDTTornado Warning Tornado observedDMXJasper, Marshall, Polk, Story46 min
May 19, 7:16 PM CDTSevere Thunderstorm WarningDMXJasper, Polk, Warren29 min
May 19, 7:53 PM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story52 min
May 19, 7:55 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren35 min
May 19, 8:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy, Tama40 min
May 19, 8:31 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama44 min
May 19, 8:37 PM CDTTornado WarningDMXAppanoose, Wayne23 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer23 min
May 19, 9:11 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama49 min
May 19, 9:27 PM CDTSevere Thunderstorm WarningDMXDavis33 min
May 19, 9:39 PM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek, Wapello51 min
May 20, 12:31 AM CDTRiver Flood WarningDMXBlack Hawk6 days
May 20, 12:31 AM CDTRiver Flood WarningDMXBlack Hawk5 days
May 20, 10:47 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler4 days
May 20, 10:47 AM CDTRiver Flood WarningDMXBlack Hawk, Bremer, Butler55 hr
May 20, 6:42 PM CDTSevere Thunderstorm WarningDMXAdair, Madison, Union33 min
May 20, 6:54 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk36 min

Nearby

Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.